# SDR ASAA0110334

- Difficulty date: June 8, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6720382
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND INTERCOSTAL AT BS 178, WATERLINE 207 CRACKED.  REPAIRED PER EA.  (M)
